# SDR R61A201807160794

- Difficulty date: June 27, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 38,437 hours, 24,086 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE DISCOVERED LEVEL 2 CORROSION ON THE FWD AND AFT SLIDE FITTINGS ON THE R2 DOOR. REPAIRED CORROSION DAMAGE IAW SRM 51-10-03, 53-23-11 & ETD 2018-170-071634. AC REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
